How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56599
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Symptoms, low blood count 11 if that helps, fatigue, feeling

Resolved Question:

Symptoms, low blood count 11 if that helps, fatigue, feeling of bloatedness as if its pushing downwards, due to go for the camera mouth and bottom, slightly concerned, 53 yr old female, no period since August, take meds for arthritis
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
If this is the hemoglobin then it is just about into the anemic range.
Have you seen a doctor/????
Customer: replied 3 years ago.

Yes, I am waiting to go for more test.

Expert:  DrRussMD replied 3 years ago.
I would check
Thyroid studies
Hemoglobin
Iron studies
Comprehensive metabolic panel.


This will rule out most reasons for fatigue that is unexplained, and give a direction for further investigation if needed

Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.
Customer: replied 3 years ago.

I have to go and get a camera inserted both in throat and bottom, what will they be looking for?

Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

I noticed that you said you take arthritis medication

That is the likely cause

If you are taking anti inflammatories like ibuprofen or celebrex, they can cause GI bleeding all along the Gi tract.

This would be a likely cause

Also, celiac disease.

i have had patients with only iron deficiency anemia and no GI symptoms and diagnosed them with celiac.

The upper scope can check for this.

What arthritis meds do you take?
Customer: replied 3 years ago.

Dr Phil I used take naproxen for several years, been changed to diclofenac

Expert:  Dr. Phil, MD replied 3 years ago.
Bingo.

That is the cause of the bleeding

You have to get off this and get your doctor to put you on omeprazole to heal the stomach

Diclofenac commonly causes GI bleeding.
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56599
Experience: GP in the United States
Dr. Phil, MD and other Medical Specialists are ready to help you